# SDR 2003F00072

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Aircraft time: 64,429 hours, 18,565 cycles
- Engine: Rroyce RB211*
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Inoperative
- Location: Evac Horn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC HORN AT L1 DOOR DOES NOT SOUND DURING TEST.  RESEATED CONNECTOR PLUG ON EVAC BOX AT L1 AS REQUIRED.
